Tornadoes · United States · Illinois · 2018
EF0 tornado, Staley to Savoy, Illinois, June 10, 2018
From Staley to Savoy, this EF0 tornado ran 0.1 miles across Champaign County on June 10, 2018, touching down at 2:16 PM CDT and reaching 30 yards wide. It killed nobody, and did $80,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- June 10, 2018
- Touchdown
- 2:16 PM CDT (19:16 UTC)
- Lifted
- 2:17 PM CDT (19:17 UTC)
- On the ground
- 1 minutes
- Path length
- 0.1 miles (0.1 km)
- Path width
- 30 yards (27 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $80,000
- County
- Champaign County
- Touchdown point
- 40.084, -88.319
- Lift-off point
- 40.084, -88.318
- Record number
- 1806101316-01
The damage survey
18 damage points were recorded along this path by NWS ILX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 81 mph.
- insulation splattered on the house
- same house, different photo
- tree damage is in back of the house
- 17 power poles replaced along road north to south
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
An area of low pressure tracking along a nearly stationary frontal boundary triggered a round of severe thunderstorms across central Illinois during the afternoon of June 10th. A line of storms produced 60-80mph wind gusts and widespread wind damage from portions of Tazewell and McLean counties southeastward through Champaign and Edgar counties. Two brief EF-0 tornadoes spun up along the leading edge of the line, producing pockets of enhanced damage on the southwest side of the city of Champaign. Additional thunderstorm cells that developed further west later in the afternoon produced golf ball to tennis ball sized hail near Beardstown in Cass County. Flash flooding was also reported in northern Vermilion County.
A weak tornado touched down in the backyard of a residence on Copper Ridge Road about 4.5 miles southwest of downtown Champaign at 2:16 PM CDT. The tornado damaged the roofs of two homes, a shed, fencing, and several trees before it quickly dissipated about 30 seconds later one tenth of a mile southeast of where it formed.
A weak tornado touched down near Duncan Road and Rolling Acres Drive about 4.3 miles southwest of downtown Champaign at 2:19 PM CDT. The tornado snapped off the tops of trees and did minor damage to two properties before quickly dissipating in less than one minute about one tenth of a mile southeast of where it formed.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
20 minutes of warning. NWS ILX issued a tornado warning for this county at 18:56 UTC, 20 minutes before the tornado touched down, in force until 19:30 UTC.
The county was under a severe thunderstorm watch, issued at 17:46 UTC and running to 22:28 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 09:00 UTC | 09:45 UTC | Severe Thunderstorm Warning | ILX |
| 17:46 UTC | 22:28 UTC | Severe Thunderstorm Watch | ILX |
| 18:37 UTC | 19:15 UTC | Severe Thunderstorm Warning | ILX |
| 18:56 UTC | 19:30 UTC | Tornado Warning | ILX |
| 19:12 UTC | 20:00 UTC | Severe Thunderstorm Warning | ILX |
| 19:15 UTC | 20:00 UTC | Severe Thunderstorm Warning | ILX |
| 19:38 UTC | 19:55 UTC | Tornado Warning | ILX |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk. The outlook in force was issued at 16:30 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the tornado touched down at Jun 10, 1:12 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 10, 1:12 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 112 PM CDT Sun Jun 10 2018 .UPDATE... Issued at 1019 AM CDT Sun Jun 10 2018 Updated the forecast for PoPs and temperatures the rest of the morning and through the afternoon. A cluster of backbuilding t-storms with moderate to heavy rain formed in the past hour or so near a surface boundary just south of I-74 at 15z. Plenty of low level moisture feeding these storms and training echoes along the boundary will produce areas of heavy rain from BMI toward DNV. Adjusted the PoPs and QPF to account for this. Also adjusted temperatures as partial clearing in west central IL has allowed temps to climb into the lower-middle 80s, while readings in east central IL hang in the mid-upper 60s. Will need to keep an eye on remnants of convection/MCV from SW Iowa which may interact with various low level boundaries, steep lapse rates and increasing instability from heating into the upper 80s in west central IL...to produce strong to severe storms late this afternoon/evening in central IL. Some thunderstorms that have developed in NE MO, ahead of the complex in Iowa, may stabilize the atmosphere somewhat if it holds together and moves into west central IL early this afternoon. This could minimize the impact of any storms that develop/move into central IL late this afternoon/evening. && .SHORT TERM...(Today and tonight) ISSUED AT 355 AM CDT Sun Jun 10 2018 An MCV was affecting parts of central and northern IL early this morning, with some strong to severe thunderstorms and locally heavy rains and frequent lightning around McLean, Ford and southern Livingston counties and tracking ESE. Scattered showers and thunderstorms were as far south as I-72 and from Peoria and Springfield east. Have increased pops during early and mid morning over ne CWA to account for this MCV activity. The CAM models have not been very consistent with handling this convection so confidence in convection chances this afternoon and tonight is fairly low. Airmass to destabilize with daytime heating of humid airmass this afternoon as temps rise into the mid 80s to near 90F, warmest over sw CWA. Expected more scattered showers and thunderstorms to develop during mid/late afternoon and into this evening. SPC has marginal risk of severe thunderstorms for gusty winds and hail today into early this evening. Lows tonight in mid 60s northern CWA and around 70F sw CWA and southeast IL. .LONG TERM...(Monday through Saturday) ISSUED AT 355 AM CDT Sun Jun 10 2018 Similar airmass in place over area on Monday with another very warm and humid day with highs in the upper 80s to around 90F with scattered showers and thunderstorms. SPC day2 continues a marginal risk of severe thunderstorms for wind and hail on Monday afternoon into early Monday evening, though instability appears to have shifted further sw during Monday night. A weak cold front to push se over central IL on Tue and continue chances of showers and thunderstorms. SPC day3 has marginal risk of severe storms in far southeast IL Tue afternoon around Lawrence county. Highs Tue of 85-90 and warmest in southeast IL and humid conditions persist another day with dewpoints in the upper 60s/lower 70s. Isolated showers and thunderstorms possible over Wabash river valley in southeast IL Tue evening, then models have gone dry over area rest of Tue night thru Wed evening with slightly cooler and less humid air moving into area due to nearby weak high pressure. Highs Wed in mid to upper 80s and dewpoints in the low to mid 60s. Next chance of showers and thunderstorms arrives later Wed night and Thu and continues into Friday morning. This due to an upper level disturbance ridging over top of upper level ridge over the great plains and moving into IL on Thu. Temperatures and humidity levels to rise again later in the week as upper level ridge builds into IL by Friday afternoon. More chances of showers and thunderstorms arrives overnight Friday night into Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 112 PM CDT Sun Jun 10 2018 Very active period in the weather for this afternoon/early evening and again overnight in central and eastern IL. Strong to severe thunderstorms near KPIA are expected to expand and spread toward east central IL by early evening. Some existing storms in east central Il at 18Z are expected to remain below severe limits and exit the region around KCMI by 19-20z. Additional t-storms, associated with a convective complex in central IA, are expected to move into central IL later this evening. Much of the lower atmosphere is expected to be stabilized from the earlier convection, so the main concerns are expected to be moderate/heavy rain and then lowering ceilings as a more stratiform precipitation shield approaches. Most TAF sites in central IL are expected to drop into the MVFR ceiling category, but will need to watch closely for IFR conditions after midnight and through daybreak. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Miller SHORT TERM...07 LONG TERM...07 AVIATION...Miller
Hazardous weather outlook, Jun 10, 11:57 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1157 AM CDT Sun Jun 10 2018 ILZ027>031-036>038-040>057-061>063-066>068-071>073-111100- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Fulton-Jasper-Knox-Lawrence-Logan- Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt- Richland-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion- Woodford- 1157 AM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Strong to severe storms will occur this afternoon through tonight across most of central Illinois and all of southeast Illinois. Damaging wind and large hail will be the primary severe threat, mainly south of I-74. Locally heavy rains and frequent lightning will also be a risk with any thunderstorm. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A typical summer-time pattern is expected to continue through Tuesday with daily chances for thunderstorms. There is a marginal risk for strong to locally severe thunderstorms Monday afternoon and evening. There is a chance of thunderstorms again from late Wednesday night through Friday morning, and overnight Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 3 to 10 pm today. Auten
In the hours before
Local storm report, Jun 10, 1:29 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 E60 MPH TAZEWELL IL PUBLIC
&&
SBAKERLocal storm report, Jun 10, 1:30 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
130 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG 1 N DELAVAN 40.39N 89.54W
06/10/2018 TAZEWELL IL PUBLIC
REPORT OF PINE TREES SNAPPED.
&&
SBAKERLocal storm report, Jun 10, 2:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
210 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
STREET.
&&
SBAKERLocal storm report, Jun 10, 2:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
212 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
DAMAGE.
&&
SBAKERLocal storm report, Jun 10, 2:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG LE ROY 40.34N 88.76W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.
&&
SBAKERLocal storm report, Jun 10, 2:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
216 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/10/2018 E60 MPH CHAMPAIGN IL EMERGENCY MNGR
&&
SBAKERThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Lincoln, IL (KILX), 12:00Z
7.3 hours before the tornado, 25 km from the path. June 10, 2018.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -193 J/kg
- Surface CAPE
- 180 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 362 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
- 0-3 km lapse rate
- 3.9 K/km
Lincoln, IL (KILX), 00:00Z
4.7 hours after it, 25 km from the path. June 11, 2018.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -200 J/kg
- Surface CAPE
- 612 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
- 0-3 km lapse rate
- 5.0 K/km
The radar
The Lincoln radar (KILX), 87 km away, was scanning. The volume nearest the touchdown began at 19:17 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 18:47 UTC | TSTM WND DMG | Danville | Vermilion, IL | REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL STREET. |
| 18:47 UTC | TSTM WND DMG | Danville | Vermilion, IL | REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT DAMAGE. |
| 18:50 UTC | TSTM WND DMG | Gibson City | Ford, IL | LARGE, PARTIALLY ROTTED TREE LIMB DOWN ON A GARAGE. REPORT RELAYED BY MEDIA FROM SOCIAL MEDIA. |
| 18:51 UTC | TSTM WND DMG | Clinton | De Witt, IL | DAMAGE TO A SHED ROOF NEAR ADAMS AND PORTLAND. ALSO CABLE WIRES DOWN ON ISABELLA. TIME ESTIMATED BY RADAR. |
| 19:00 UTC | TSTM WND DMG | Le Roy | Mclean, IL | REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP. |
| 19:05 UTC | TSTM WND DMG | Mansfield | Piatt, IL | NUMEROUS TREES REPORTED DOWN. |
| 19:07 UTC | TSTM WND DMG | 1 W Farmer City | De Witt, IL | REPORT OF TREE DOWN ON POWER LINES AND A HOUSE. |
| 19:07 UTC | TSTM WND DMG | 4 Nw Farmer City | Mclean, IL | REPORT OF TREE LIMB DOWN ON OLD PRINCIPAL ROAD...HAS SINCE BEEN REMOVED. |
| 19:10 UTC | TSTM WND GST 60 | Mahomet | Champaign, IL | |
| 19:16 UTC | TORNADO | 3 Sw Champaign | Champaign, IL | POSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES, AND TREES ON COPPER RIDGE ROAD. ...CORRECTED LOCATION... |
| 19:16 UTC | TORNADO | 3 Sw Champaign | Champaign, IL | SURVEY DETERMINED AN EF0 TORNADO DEVELOPED NEAR COPPER RIDGE ROAD, ON THE SOUTHWEST SIDE OF CHAMPAIGN. THE TORNADO DAMAGED ROOFS, A SHED, FENCING AND TREES. IT DISSIPATED AFTER 0.1 OF A MILE. |
| 19:16 UTC | TORNADO | 5 Sw Champaign | Champaign, IL | POSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES, AND TREES ON COPPER RIDGE ROAD. |
| 19:19 UTC | TORNADO | 4 Ssw Champaign | Champaign, IL | DAMAGE SURVEY INDICATED AN EF0 TORNADO WAS ON THE GROUND FOR ABOUT 0.1 MILE ON THE SSW EDGE OF CHAMPAIGN. THE TORNADO TOUCHED DOWN NEAR DUNCAN RD AND ROLLING ACRES DR DAMAGING TREES. |
| 19:20 UTC | TSTM WND DMG | Sw Champaign | Champaign, IL | POWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS ROADS. TIME ESTIMATED BY RADAR. |
| 19:20 UTC | TSTM WND DMG | Thomasboro | Champaign, IL | LARGE TREE LIMBS BLOWN DOWN |
| 19:23 UTC | TSTM WND DMG | 1 Se Savoy | Champaign, IL | 13 POWER POLES BLOWN DOWN AT THE INTERSECTION OF COUNTY ROAD 1200E AND 1100N. FROM COUNTY EMA. |
| 19:25 UTC | TSTM WND DMG | 3 Sw Champaign | Champaign, IL | REPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL AS SOME DAMAGE TO HOUSES. |
| 19:30 UTC | TSTM WND DMG | Philo | Champaign, IL | A 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS. |
| 19:30 UTC | TSTM WND DMG | Philo | Champaign, IL | REPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS. |
| 19:33 UTC | TSTM WND DMG | 2 Wnw Philo | Champaign, IL | REPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN CROPS. TIME ESTIMATED BY RADAR. |
| 19:33 UTC | TSTM WND DMG | 3 Ese Philo | Champaign, IL | TREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND CROPS. TIME ESTIMATED BY RADAR. |
| 19:40 UTC | TSTM WND DMG | 2 N Villa Grove | Champaign, IL | REPORT OF NUMEROUS TREES WITH TOPS SHEARED OFF AT COUNTY ROAD 100 AND 130. |
| 19:45 UTC | FLOOD | Paxton | Ford, IL | REPORTS OF STANDING WATER ON AREA ROADS AND IN YARDS. |
| 19:49 UTC | HAIL 0.88 | Jamaica | Vermilion, IL | |
| 19:53 UTC | TSTM WND DMG | Georgetown | Vermilion, IL | REPORT OF A TREE DOWN ON A HOUSE...MAJOR DAMAGE TO HOUSE. TIME ESTIMATED BY RADAR. |
| 19:58 UTC | TSTM WND GST 60 | 2 N Arcola | Douglas, IL | |
| 20:00 UTC | TSTM WND DMG | 2 N Georgetown | Vermilion, IL | REPORTS OF POWER POLES AND LINES DOWN. |
| 20:00 UTC | TSTM WND DMG | 2 Sw Danville | Vermilion, IL | NUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM SOUTHWEST OF DANVILLE TO GEORGETOWN. |
| 20:00 UTC | HEAVY RAIN 2.93 | 2 Nnw Danville | Vermilion, IL | SINCE 4AM. |
| 20:05 UTC | TSTM WND DMG | Broadlands | Champaign, IL | LARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED DOWNED AT 2ND AND 3RD STREETS. |
| 20:05 UTC | HEAVY RAIN 2 | Danville | Vermilion, IL | SO FAR TODAY AT EMA OFFICE. |
| 20:23 UTC | TSTM WND GST 53 | Decatur Airport | Macon, IL | |
| 20:37 UTC | TSTM WND DMG | Sidney | Champaign, IL | THREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY EMERGENCY MANAGER. |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2018 tornado in IllinoisEvery tornado in Illinois since 1950Warnings in force in Illinois nowThe forecast where you are
The other tornadoes of June 10, 2018
1 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| June 10 | 2:19 PM CDT | EF0 | Champaign, IL | 0.1 | 20 | $20,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.